Alert archive / New Mexico / River Flood Warnings in 2017

River Flood Warning 3, NWS Albuquerque, NM

October 4, 2017Chaves County, New Mexico

NWS Albuquerque, NM issued this river flood warning at Oct 4, 2017, 7:49 PM MDT for Chaves County, New Mexico. It took effect at Oct 5, 2017, 5:31 PM MDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Oct 4, 2017, 7:49 PM MDT (01:49 UTC)
In effect from
Oct 5, 2017, 5:31 PM MDT
Expired
Oct 6, 2017, 9:00 AM MDT
In force
15 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
Minor

County Chaves County, NM

The radar

The Cannon AFB radar (KFDX), 80 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pecos River below Acme (ACMN5). The gauge peaked at 11.63 ft at Oct 6, 2017, 9:00 AM MDT.

actionminormoderate5101510/0510/0610/07
Action stage
12 ft
Minor stage
13 ft
Moderate stage
14.5 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08386000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

609 
WGUS45 KABQ 050149
FLWABQ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Albuquerque NM
749 PM MDT Wed Oct 4 2017

...The National Weather Service in Albuquerque has issued a flood 
warning for the following rivers in New Mexico... 

  Pecos River near Acme affecting Chaves County
 
Heavy rainfall near Fort Sumner over the last 24 hours combined with
additional heavy rainfall expected overnight is expected to produce
minor flooding on the Pecos River near Acme on Thursday. The river
is expected to crest early Thursday evening before falling below
flood stage late Thursday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=abq.

Stay tuned to NOAA weather radio or other media outlets for the 
latest information on this situation.

&&

NMC005-060149-
/O.NEW.KABQ.FL.W.0003.171005T2331Z-171006T1500Z/
/ACMN5.1.ER.171005T2331Z.171006T0000Z.171006T0300Z.NR/
749 PM MDT Wed Oct 4 2017

The National Weather Service in Albuquerque has issued a 

* Flood Warning for 
  The Pecos River near Acme.
* from Thursday afternoon to Friday morning...Or until the warning is
  cancelled.
* At  6:45 PM Wednesday the stage was 4.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 13.2 feet by tomorrow evening. The river 
  will fall below flood stage by tomorrow late evening.
* Flood history...This crest compares to a previous crest of 13.1 feet
  on Jul 8 1960. In 2013...the crest was 14.05 feet on Sep 13 2013.


&&

LAT...LON 3461 10435 3432 10412 3356 10432 3357 10445
 3434 10428 3459 10449            



$$
1 follow-up statement
157 
WGUS45 KABQ 051428
FLWABQ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Albuquerque NM
828 AM MDT Thu Oct 5 2017

Significant rises on the Gallinas and Pecos Rivers upstream of Santa Rosa Lake have been 
observed this morning. Specifically, the Gallinas River near Colonias has risen nearly 8 
feet since 3 AM MDT and the gauge on the Pecos River just above Santa Rosa Lake has
risen nearly 3 feet in the past hour. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=abq.

Stay tuned to NOAA weather radio or other media outlets for the 
latest information on this situation.

&&

NMC005-051458-
/O.CAN.KABQ.FL.W.0003.000000T0000Z-171006T1500Z/
/ACMN5.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
828 AM MDT Thu Oct 5 2017

* At  7:45 AM Thursday the stage was 4.8 feet.
* Flood stage is 13.0 feet.
* No flooding is currently forecast.


&&

LAT...LON 3461 10435 3432 10412 3356 10432 3357 10445
 3434 10428 3459 10449            



$$

NMC019-047-061428-
/O.ROU.KABQ.HY.S.0000.000000T0000Z-000000T0000Z/
/COLN5.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
828 AM MDT Thu Oct 5 2017

Forecast information for
  Gallinas River Above Colonias.
* At  8:00 AM Thursday the stage was 11.9 feet.
* Flood stage is 16.0 feet.
* No flooding is currently forecast.
* Forecast...The river will rise to near 14.1 feet this afternoon.
* Flood history...This crest compares to a previous crest of 14.4 feet
  on Aug 6 1957.


&&

LAT...LON 3568 10527 3538 10487 3516 10488 3521 10496
 3536 10505 3565 10540            



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this river flood warning went out at Oct 4, 5:44 PM MDT, 2 hours 5 minutes earlier.

Area forecast discussion, Oct 4, 5:44 PM MDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
544 PM MDT Wed Oct 4 2017

.AVIATION...
00Z TAF CYCLE
With abundant moisture to persist over the area through Thursday,
widespread showers and thunderstorms are expected tonight through
Thursday evening. A few storms may turn severe and heavy rain is
likely with many of the storms, with several causing flash flooding.
Widespread MVFR and IFR conditions in low clouds and fog tonight
through at least Thursday morning.

&&

.PREV DISCUSSION...303 PM MDT Wed Oct 4 2017...
.SYNOPSIS...
A very moist southerly flow across the state will bringing numerous
to widespread showers and storms across New Mexico through Thursday
evening. A few isolated storms could become severe across the NW
this evening. Already saturated soils will increase the threat of
flash flooding, especially over eastern NM. Drier weather arrives by
Friday and through the weekend from a Pacific cold front.

&&

.DISCUSSION...
A very moist airmass as shown by this morning's sounding with a near
record PWAT. The increased moisture has pushed the NM/AZ border. The
upper low over CA yesterday has moved into the northern Rockies with
a high shifting west into Texas. This has left the jetmax centered
over the Great Basin with mid-level shear values 50-60kts over NW NM.
Given the increased moisture, there is also moderate instability with
MUCAPE values 2000-3000 J/kg. This will lead to a moderate risk of
severe t-storms over western and and NW New Mexico, capable of
producing large hail and strong downburst winds this evening.
Numerous to widespread showers and storms are expected elsewhere
across the state, producing locally heavy downpours. Given
lastnight's heavy rains over the eastern plains and the potential for
training cells over central NM and the Sangre's, a Flash Flood Watch
has been hoisted for tonight through Thursday evening.

Thursday will see persistent forecasting with perhaps a slight shift
in storm activity to the east, but overall no real change from
Wednesday. The upper low over the northern Rockies will open to a
trough swinging through a Pacific cold front by Friday. Highs will
drop ~10F behind the front across the NW half of the state first,
then extending into the SE plains by Saturday.

Long range, models are depicting another stout Pacific front arriving
by the start of next week, dropping temperatures considerably across
the northern half of the state. There's still considerable
differences in timing with the ECMWF being the fastest to arrive
Monday morning, and the GFS holding off until Tuesday morning.

24

&&

.FIRE WEATHER...
An upper level low pressure system tracking slowly northeastward
across the Great Basin and northern Rockies will continue to draw
deep moisture over New Mexico through Thursday. PWATs over 1 inch
across central and southeast areas are expected tonight and Thursday
with record or near record values for these dates forecast at
Albuquerque. Tonight through Thursday night, 0.25 to 0.75 inch rain
amounts will be common east of the continental divide, with local
amounts over 1.5 inches over central and eastern areas. Lighter
amounts are expected west of the continental divide.

The upper level low will begin to migrate eastward onto the upper
Great Plains Thursday night and Friday, steering drier air over New
Mexico. A Pacific cold front will also arrive from the west and
northwest on Friday with dry air. West winds will become breezy to
windy Friday afternoon across northern areas and from the central
mountains eastward across the eastern plains. Gusts may peak near 50
mph in the Sangre de Cristo Mountains and eastward onto the
northeast highlands and plains. Isolated showers and thunderstorms
may linger Friday from south central to east central areas, but
wetting footprints will probably be small with these cells. A back
door cold front will dive southward through the eastern plains
Friday night, but this front will be dry. Persistent dry air flowing
into the area from the west and northwest on Saturday will cause
humidities to continue to trend downward with dry weather expected
Saturday and Sunday.

An upper level trough crossing the northern and central Rockies will
send a moist back door cold front southwestward through the state
starting late Sunday night or Monday morning resulting in humidities
5 to 29 degrees higher on Monday. The GFS and ECMWF differ on the
timing of the upper level trough and surface cold front. The system
will bring a slight chance of showers and thunderstorms to some
areas along and east of the central mountain chain Sunday night
through Monday night. Temperatures will trend downward areawide both
Monday and Tuesday with highs bottoming out on Tuesday a few to 12
degrees below normal across the west, and as much as 19 degrees
below normal in the east.

Areas of poor ventilation east of the continental divide on Thursday
will see some improvement as winds strengthen areawide on Friday. In
the wake of Friday's Pacific cold front mostly poor ventilation is
expected Saturday.  Some poor readings may linger across northern
areas on Sunday, before decreasing again with Monday's back door
cold front.

44

&&

.AVIATION...
18Z TAF CYCLE

44

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday evening for the following
zones... NMZ511>515-518-519-521>523-527>539.

&&
Hazardous weather outlook, Oct 4, 3:59 AM MDT, 15 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
359 AM MDT Wed Oct 4 2017

NMZ501>540-051100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
359 AM MDT Wed Oct 4 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A few strong to severe thunderstorms are expected this afternoon and
tonight across central and western New Mexico, with the primary
threats being large hail and strong winds. Locally heavy rainfall
will accompany some of these thunderstorms, especially across
portions of eastern New Mexico, where localized flash flooding will
be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated strong to severe thunderstorms will be possible across
central and northern New Mexico Thursday and Thursday evening. Large
hail and strong winds will again be the main threats in stronger
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

28

In the hours before

Special weather statement, Oct 4, 5:13 PM MDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
513 PM MDT WED OCT 4 2017

NMZ507-519-520-050000-
West Central Highlands-Lower Rio Grande Valley-Middle Rio Grande
Valley/Albuquerque Metro Area-
513 PM MDT WED OCT 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VALENCIA AND NORTH
CENTRAL SOCORRO COUNTIES UNTIL 600 PM MDT...

At 513 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles northwest of Bernardo, or 19 miles west of Belen, moving east
at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Los Lunas, Belen, Jarales, Los Trujillos-Gabaldon, Casa Colorada, Rio
Communities, Veguita and Los Chaves.

This includes Interstate 25 between Mile Markers 181 and 202.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3445 10717 3465 10723 3483 10677 3451 10669
TIME...MOT...LOC 2313Z 260DEG 20KT 3455 10710

24
Special weather statement, Oct 4, 5:51 PM MDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
551 PM MDT WED OCT 4 2017

NMZ508-509-050015-
San Francisco River Valley-Southwest Mountains-
551 PM MDT WED OCT 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CATRON COUNTY UNTIL
615 PM MDT...

At 550 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pleasanton, or 20 miles northwest of Buckhorn, moving northeast at 25
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Glenwood, Alma, Mogollon and Pleasanton.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3340 10905 3358 10901 3343 10850 3321 10867
      3321 10896 3322 10905
TIME...MOT...LOC 2350Z 212DEG 23KT 3327 10894

24
Special weather statement, Oct 4, 5:54 PM MDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
554 PM MDT WED OCT 4 2017

NMZ512-513-516-050030-
Upper Rio Grande Valley-West Slopes Sangre de Cristo
Mountains-Northern Sangre de Cristos above 9500 feet/Red River-
554 PM MDT WED OCT 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TAOS COUNTY UNTIL 630 PM
MDT...

At 553 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Questa, moving northeast at 40 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Questa, Costilla, Amalia, Sunshine Valley and Cerro.

&&

LAT...LON 3681 10534 3665 10576 3679 10589 3700 10557
      3699 10547
TIME...MOT...LOC 2353Z 237DEG 34KT 3678 10573

40
Special weather statement, Oct 4, 6:01 PM MDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
601 PM MDT WED OCT 4 2017

NMZ519-050030-
Middle Rio Grande Valley/Albuquerque Metro Area-
601 PM MDT WED OCT 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VALENCIA COUNTY UNTIL 630
PM MDT...

At 600 PM MDT, Doppler radar was tracking a strong thunderstorm over
Belen, moving east at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Valencia, Belen, El Cerro Mission, Rio Communities North, Jarales,
Los Trujillos-Gabaldon, Tome, Casa Colorada, Rio Communities and Los
Chaves.

This includes Interstate 25 between Mile Markers 187 and 200.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3458 10688 3476 10690 3480 10662 3455 10657
TIME...MOT...LOC 0000Z 262DEG 20KT 3464 10682

24
Special weather statement, Oct 4, 6:19 PM MDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
619 PM MDT WED OCT 4 2017

NMZ512-518-523-050045-
West Slopes Sangre de Cristo Mountains-Santa Fe Metro Area-Central
Highlands-
619 PM MDT WED OCT 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SAN MIGUEL AND CENTRAL
SANTA FE COUNTIES UNTIL 645 PM MDT...

At 618 PM MDT, Doppler radar was tracking a strong thunderstorm near
Galisteo, or 18 miles south of Santa Fe, moving northeast at 25 mph.

Penny size hail, winds in excess of 40 mph and heavy rain will be
possible with this storm.

Locations impacted include...
Eldorado At Santa Fe, Galisteo, Canada De Los Alamos, Lamy, Madrid
and Los Cerrillos.

This includes the following highways...
 Interstate 25 between Mile Markers 285 and 295.
 Highway 285 between Mile Markers 275 and 290.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3539 10565 3529 10604 3535 10610 3536 10612
      3540 10616 3566 10589
TIME...MOT...LOC 0018Z 241DEG 20KT 3541 10602

DPorter
Local storm report, Oct 4, 7:44 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
744 PM MDT WED OCT 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     TOME-ADELINO            34.73N 106.72W
10/04/2017  M62 MPH          VALENCIA           NM   AMATEUR RADIO

            52 MPH SUSTAINED WINDS WITH GUSTS TO 62 MPH. SMALL TREE
            LIMBS DOWN.

&&

EVENT NUMBER ABQ1702221

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 6:00 PM MDTAreal Flood AdvisoryABQSocorro, Valencia2 hr
Oct 4, 6:01 PM MDTSpecial Weather StatementABQValencia29 min
Oct 4, 6:16 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe119 min
Oct 4, 6:19 PM MDTSpecial Weather StatementABQSanta Fe26 min
Oct 4, 6:25 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe50 min
Oct 4, 6:46 PM MDTFlash Flood WarningABQSanta Fe119 min
Oct 4, 7:14 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe46 min
Oct 4, 7:16 PM MDTAreal Flood AdvisoryABQTorrance, Valencia119 min
Oct 4, 7:59 PM MDTSpecial Weather StatementABQSan Miguel31 min
Oct 4, 8:03 PM MDTAreal Flood AdvisoryABQSocorro, Valencia117 min
Oct 4, 8:29 PM MDTSpecial Weather StatementABQSan Miguel31 min
Oct 4, 10:32 PM MDTSpecial Weather StatementABQSan Miguel28 min
Oct 4, 11:18 PM MDTAreal Flood AdvisoryABQSan Miguel117 min
Oct 4, 11:25 PM MDTAreal Flood AdvisoryABQSocorro, Valencia2 hr
Oct 5, 12:33 AM MDTAreal Flood WarningABQSandoval, Santa Fe9 hr
Oct 5, 12:40 AM MDTAreal Flood AdvisoryABQBernalillo, Torrance, Valencia2 hr
Oct 5, 12:58 AM MDTAreal Flood AdvisoryABQHarding, San Miguel2 hr
Oct 5, 1:42 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union2 hr
Oct 5, 3:08 AM MDTAreal Flood AdvisoryABQHarding, San Miguel112 min
Oct 5, 3:24 AM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel81 min
Oct 5, 4:28 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union2 hr
Oct 5, 5:24 AM MDTAreal Flood AdvisoryABQQuay, San Miguel81 min
Oct 5, 6:26 AM MDTAreal Flood AdvisoryABQHarding, San Miguel94 min
Oct 5, 6:44 AM MDTAreal Flood AdvisoryABQChaves, Lincoln2 hr
Oct 5, 7:37 AM MDTAreal Flood AdvisoryABQChaves83 min
Oct 5, 10:16 AM MDTRiver Flood WarningABQSandoval, Santa Fe11 hr
Oct 5, 10:44 AM MDTAreal Flood AdvisoryABQCurry3 hr
Oct 5, 12:12 PM MDTAreal Flood AdvisoryABQGuadalupe6 hr
Oct 5, 12:58 PM MDTAreal Flood AdvisoryABQGuadalupe2 hr
Oct 5, 1:35 PM MDTSpecial Weather StatementABQSocorro25 min
Oct 5, 1:47 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Oct 5, 1:53 PM MDTSpecial Weather StatementABQ37 min
Oct 5, 2:11 PM MDTSpecial Weather StatementABQSocorro34 min
Oct 5, 2:18 PM MDTSpecial Weather StatementABQValencia27 min
Oct 5, 2:24 PM MDTSevere Thunderstorm WarningABQCibola, Valencia51 min
Oct 5, 2:28 PM MDTSevere Thunderstorm WarningABQSocorro47 min
Oct 5, 2:57 PM MDTSpecial Weather StatementABQ33 min
Oct 5, 3:08 PM MDTAreal Flood AdvisoryABQValencia112 min
Oct 5, 3:11 PM MDTSpecial Weather StatementABQRio Arriba34 min
Oct 5, 3:15 PM MDTSevere Thunderstorm WarningABQTorrance, Valencia17 min
Oct 5, 3:17 PM MDTAreal Flood AdvisoryABQGuadalupe118 min
Oct 5, 3:20 PM MDTFlash Flood WarningABQValencia115 min
Oct 5, 3:25 PM MDTSevere Thunderstorm WarningABQSandoval50 min
Oct 5, 3:30 PM MDTAreal Flood AdvisoryABQUnion2 hr
Oct 5, 3:33 PM MDTAreal Flood AdvisoryABQSandoval117 min
Oct 5, 3:37 PM MDTSpecial Weather StatementABQValencia23 min
Oct 5, 3:44 PM MDTSpecial Weather StatementABQRio Arriba31 min
Oct 5, 3:44 PM MDTSevere Thunderstorm WarningABQSocorro, Valencia46 min
Oct 5, 3:54 PM MDTSevere Thunderstorm WarningABQSocorro51 min
Oct 5, 4:13 PM MDTFlash Flood WarningABQGuadalupe2 hr
Oct 5, 4:13 PM MDTFlash Flood WarningABQSocorro3 hr
Oct 5, 4:15 PM MDTSpecial Weather StatementABQSocorro30 min
Oct 5, 4:22 PM MDTSevere Thunderstorm WarningABQSocorro38 min
Oct 5, 4:34 PM MDTAreal Flood AdvisoryABQSocorro3 hr
Oct 5, 4:34 PM MDTAreal Flood AdvisoryABQGuadalupe, Quay, San Miguel116 min
Oct 5, 4:44 PM MDTSevere Thunderstorm WarningABQSocorro46 min
Oct 5, 4:58 PM MDTSpecial Weather StatementABQRio Arriba32 min
Oct 5, 5:04 PM MDTSevere Thunderstorm WarningABQSocorro41 min
Oct 5, 5:09 PM MDTSpecial Weather StatementABQSandoval36 min
Oct 5, 5:14 PM MDTFlash Flood WarningABQValencia3 hr
Oct 5, 5:15 PM MDTSevere Thunderstorm WarningABQSandoval23 min
Oct 5, 5:18 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe117 min
Oct 5, 5:25 PM MDTFlash Flood WarningABQGuadalupe, Harding, Quay, San Miguel3 hr
Oct 5, 5:53 PM MDTSpecial Weather StatementABQSocorro37 min
Oct 5, 5:55 PM MDTSpecial Weather StatementABQSocorro35 min

Nearby

River Flood Warnings in New Mexico, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.